An integral version of Ciric's fixed point theorem

Calogero Vetro, Bessem Samet

Risultato della ricerca: Articlepeer review

17 Citazioni (Scopus)

Abstract

We establish a new fixed point theorem for mappings satisfying a general contractive condition of integral type. The presented theorem generalizes the well known Ciric's fixed point theorem [Lj. B. Ciric, Generalized contractions and fixed point theorems, Publ. Inst. Math. 12 (26) (1971) 19-26]. Some examples and applications are given.
Lingua originaleEnglish
pagine (da-a)225-238
Numero di pagine14
RivistaMediterranean Journal of Mathematics
Volume9
Stato di pubblicazionePublished - 2012

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2600???

Fingerprint

Entra nei temi di ricerca di 'An integral version of Ciric's fixed point theorem'. Insieme formano una fingerprint unica.

Cita questo